Invertible polynomial mappings via Newton non-degeneracy
Annales de l'Institut Fourier, Volume 64 (2014) no. 5, pp. 1807-1822.

We prove a sufficient condition for the Jacobian problem in the setting of real, complex and mixed polynomial mappings. This follows from the study of the bifurcation locus of a mapping subject to a new Newton non-degeneracy condition.

On démontre une condition suffisante pour le problème Jacobien dans le contexte des applications polynomiales réelles, complexes ou mixtes. Ceci résulte de l’étude de l’ensemble de bifurcation d’une application soumise à une nouvelle condition de non-dégénérescence par rapport aux polyèdres de Newton à l’infini.

DOI: 10.5802/aif.2897
Classification: 14D06, 58K05, 57R45, 14P10, 32S20, 58K15
Keywords: real and complex polynomial mappings, bifurcation locus, Jacobian problem, Newton polyhedron, regularity at infinity
Mot clés : applications polynomiales réelles ou complexes, ensemble de bifurcation, problème Jacobien, polyèdre de Newton, regularité à l’infini
Chen, Ying 1; Dias, Luis Renato G. 1; Takeuchi, Kiyoshi 2; Tibăr, Mihai 3

1 Universidade de São Paulo ICMC Av. Trabalhador São-Carlense, 400 CP Box 668, 13560-970 São Carlos São Paulo (Brazil)
2 University of Tsukuba Institute of Mathematics 1-1-1, Tennodai, Tsukuba Ibaraki, 305-8571 (Japon)
3 Université Lille 1 Mathématiques, Laboratoire Paul Painlevé 59655 Villeneuve d’Ascq (France)
@article{AIF_2014__64_5_1807_0,
     author = {Chen, Ying and Dias, Luis Renato G. and Takeuchi, Kiyoshi and Tib\u{a}r, Mihai},
     title = {Invertible polynomial mappings via {Newton} non-degeneracy},
     journal = {Annales de l'Institut Fourier},
     pages = {1807--1822},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {64},
     number = {5},
     year = {2014},
     doi = {10.5802/aif.2897},
     mrnumber = {3330924},
     zbl = {06387324},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2897/}
}
TY  - JOUR
AU  - Chen, Ying
AU  - Dias, Luis Renato G.
AU  - Takeuchi, Kiyoshi
AU  - Tibăr, Mihai
TI  - Invertible polynomial mappings via Newton non-degeneracy
JO  - Annales de l'Institut Fourier
PY  - 2014
SP  - 1807
EP  - 1822
VL  - 64
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2897/
DO  - 10.5802/aif.2897
LA  - en
ID  - AIF_2014__64_5_1807_0
ER  - 
%0 Journal Article
%A Chen, Ying
%A Dias, Luis Renato G.
%A Takeuchi, Kiyoshi
%A Tibăr, Mihai
%T Invertible polynomial mappings via Newton non-degeneracy
%J Annales de l'Institut Fourier
%D 2014
%P 1807-1822
%V 64
%N 5
%I Association des Annales de l’institut Fourier
%U https://aif.centre-mersenne.org/articles/10.5802/aif.2897/
%R 10.5802/aif.2897
%G en
%F AIF_2014__64_5_1807_0
Chen, Ying; Dias, Luis Renato G.; Takeuchi, Kiyoshi; Tibăr, Mihai. Invertible polynomial mappings via Newton non-degeneracy. Annales de l'Institut Fourier, Volume 64 (2014) no. 5, pp. 1807-1822. doi : 10.5802/aif.2897. https://aif.centre-mersenne.org/articles/10.5802/aif.2897/

[1] Białynicki-Birula, Andrzej; Rosenlicht, Maxwell Injective morphisms of real algebraic varieties, Proc. Amer. Math. Soc., Volume 13 (1962), pp. 200-203 | DOI | MR | Zbl

[2] Bivià-Ausina, Carles Injectivity of real polynomial maps and Łojasiewicz exponents at infinity, Math. Z., Volume 257 (2007) no. 4, pp. 745-767 | DOI | MR | Zbl

[3] Broughton, S. A. On the topology of polynomial hypersurfaces, Singularities, Part 1 (Arcata, Calif., 1981) (Proc. Sympos. Pure Math.), Volume 40, Amer. Math. Soc., Providence, RI, 1983, pp. 167-178 | MR | Zbl

[4] Broughton, S. A. Milnor numbers and the topology of polynomial hypersurfaces, Invent. Math., Volume 92 (1988) no. 2, pp. 217-241 | DOI | MR | Zbl

[5] Chen, Ying; Dias, L. R. G.; Tibăr, M. On Newton non-degeneracy of polynomial mappings (arXiv:1207.1612)

[6] Chen, Ying; Tibăr, Mihai Bifurcation values and monodromy of mixed polynomials, Math. Res. Lett., Volume 19 (2012) no. 1, pp. 59-79 | DOI | MR | Zbl

[7] Cynk, Sławomir; Rusek, Kamil Injective endomorphisms of algebraic and analytic sets, Ann. Polon. Math., Volume 56 (1991) no. 1, pp. 29-35 | MR | Zbl

[8] Dias, L. R. G.; Ruas, M. A. S.; Tibăr, M. Regularity at infinity of real mappings and a Morse-Sard theorem, J. Topol., Volume 5 (2012) no. 2, pp. 323-340 | DOI | MR | Zbl

[9] Durfee, Alan H. Five definitions of critical point at infinity, Singularities (Oberwolfach, 1996) (Progr. Math.), Volume 162, Birkhäuser, Basel, 1998, pp. 345-360 | MR | Zbl

[10] van den Essen, Arno Polynomial automorphisms and the Jacobian conjecture, Progress in Mathematics, 190, Birkhäuser Verlag, Basel, 2000, pp. xviii+329 | DOI | Zbl

[11] Esterov, Alexander; Takeuchi, Kiyoshi Motivic Milnor fibers over complete intersection varieties and their virtual Betti numbers, Int. Math. Res. Not. IMRN (2012) no. 15, pp. 3567-3613 | DOI | MR | Zbl

[12] Gaffney, Terence Fibers of polynomial mappings at infinity and a generalized Malgrange condition, Compositio Math., Volume 119 (1999) no. 2, pp. 157-167 | DOI | MR | Zbl

[13] Grothendieck, A. Éléments de géométrie algébrique. IV. Étude locale des schémas et des morphismes de schémas. I, Inst. Hautes Études Sci. Publ. Math. (1964) no. 20, pp. 259 | EuDML | Numdam | MR | Zbl

[14] Hà, H. V.; Lê, D. T. Sur la topologie des polynômes complexes, Acta Math. Vietnam, Volume 9 (1984) no. 1, pp. 21-32 | Zbl

[15] Jelonek, Zbigniew Testing sets for properness of polynomial mappings, Math. Ann., Volume 315 (1999) no. 1, pp. 1-35 | DOI | MR | Zbl

[16] Jelonek, Zbigniew On asymptotic critical values and the Rabier theorem, Geometric singularity theory (Banach Center Publ.), Volume 65, Polish Acad. Sci., Warsaw, 2004, pp. 125-133 | DOI | MR | Zbl

[17] Kurdyka, K.; Orro, P.; Simon, S. Semialgebraic Sard theorem for generalized critical values, J. Differential Geom., Volume 56 (2000) no. 1, pp. 67-92 http://projecteuclid.org/getRecord?id=euclid.jdg/1090347525 | MR | Zbl

[18] Kushnirenko, A. Polyèdres de Newton et nombres de Milnor, Invent. Math., Volume 32 (1976), pp. 1-31 | DOI | EuDML | Zbl

[19] Matsui, Yutaka; Takeuchi, Kiyoshi Monodromy zeta functions at infinity, Newton polyhedra and constructible sheaves, Math. Z., Volume 268 (2011) no. 1-2, pp. 409-439 | DOI | MR | Zbl

[20] Némethi, András; Zaharia, Alexandru On the bifurcation set of a polynomial function and Newton boundary, Publ. Res. Inst. Math. Sci., Volume 26 (1990) no. 4, pp. 681-689 | DOI | MR | Zbl

[21] Némethi, András; Zaharia, Alexandru Milnor fibration at infinity, Indag. Math. (N.S.), Volume 3 (1992) no. 3, pp. 323-335 | DOI | MR | Zbl

[22] Nguyen, T. T. Bifurcation set, M-tameness, asymptotic critical values and Newton polyhedrons, Kodai Math. J., Volume 36 (2013) no. 1, pp. 77-90 | DOI | MR | Zbl

[23] Oka, Mutsuo Non-degenerate complete intersection singularity, Actualités Mathématiques. [Current Mathematical Topics], Hermann, Paris, 1997, pp. viii+309 | MR | Zbl

[24] Oka, Mutsuo Topology of polar weighted homogeneous hypersurfaces, Kodai Math. J., Volume 31 (2008) no. 2, pp. 163-182 | DOI | MR | Zbl

[25] Oka, Mutsuo Non-degenerate mixed functions, Kodai Math. J., Volume 33 (2010) no. 1, pp. 1-62 | DOI | MR | Zbl

[26] Parusiński, Adam On the bifurcation set of complex polynomial with isolated singularities at infinity, Compositio Math., Volume 97 (1995) no. 3, pp. 369-384 | EuDML | Numdam | MR | Zbl

[27] Pinchuk, Sergey A counterexample to the strong real Jacobian conjecture, Math. Z., Volume 217 (1994) no. 1, pp. 1-4 | DOI | EuDML | MR | Zbl

[28] Rabier, Patrick J. Ehresmann fibrations and Palais-Smale conditions for morphisms of Finsler manifolds, Ann. of Math. (2), Volume 146 (1997) no. 3, pp. 647-691 | DOI | MR | Zbl

[29] Siersma, Dirk; Tibăr, Mihai Singularities at infinity and their vanishing cycles, Duke Math. J., Volume 80 (1995) no. 3, pp. 771-783 | DOI | MR | Zbl

[30] Suzuki, Masakazu Propriétés topologiques des polynômes de deux variables complexes, et automorphismes algébriques de l’espace C 2 , J. Math. Soc. Japan, Volume 26 (1974), pp. 241-257 | DOI | MR | Zbl

[31] Tibăr, Mihai Regularity at infinity of real and complex polynomial functions, Singularity theory (Liverpool, 1996) (London Math. Soc. Lecture Note Ser.), Volume 263, Cambridge Univ. Press, Cambridge, 1999, pp. xx, 249-264 | MR | Zbl

[32] Tibăr, Mihai Polynomials and vanishing cycles, Cambridge Tracts in Mathematics, 170, Cambridge University Press, Cambridge, 2007, pp. xii+253 | DOI | MR | Zbl

[33] Tibăr, Mihai; Zaharia, Alexandru Asymptotic behaviour of families of real curves, Manuscripta Math., Volume 99 (1999) no. 3, pp. 383-393 | DOI | MR | Zbl

[34] Verdier, Jean-Louis Stratifications de Whitney et théorème de Bertini-Sard, Invent. Math., Volume 36 (1976), pp. 295-312 | DOI | EuDML | MR | Zbl

Cited by Sources: